MAUDE Adverse Event Report: LIFE SPINE, INC. LIFE SPINE; AVATAR

LIFE SPINE, INC. LIFE SPINE; AVATAR
Model Number 148-003
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned unable to complete a full analysis.
 
Event or Problem Description
It was reported 1 month post operatively, following surgery that set screw came out of the right l5 pedicle.

Brand Name
LIFE SPINE
Common Device Name
AVATAR
Manufacturer (Section D)
LIFE SPINE, INC.
13951 s. quality drive
huntley IL 60142
MDR Report Key8428112
Report Number3004499989-2019-00002
Device Sequence Number13508481
Product Code NKB
UDI-Device Identifier00190837000943
UDI-Public00190837000943
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111953
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number148-003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR